# SDR NACA2021032900001

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737330
- Aircraft serial: 25215
- Aircraft time: 62,000 hours, 48,650 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Isolation Valve
- Part number: 1U1234
- Part serial: 8110
- Condition: Leaking
- Location: Hyd System
- Part time: 12,096 hours, 11,427 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY:  HYDRAULIC SYSTEM A, LOSS ALL FLUID ON CLIMB OUT THROUGH 14,000FT. RAN QRH, NORMAL LANDING.  CORRECTIVE ACTION: REMOVED AND REPLACED SYSTEM A ELEVATOR ISOLATION VALVE IAW AMM 27-31-84, LEAK AND OPT CHECKED GOOD.
